Alert archive / Alabama / Flash Flood Warnings in 2022

Flash Flood Warning 28, NWS Birmingham, AL

June 8, 2022Marion County, Winston County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 8, 2022, 6:52 PM CDT for Marion County, Winston County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 6:52 PM CDT (23:52 UTC)
Expired
Jun 8, 2022, 9:29 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 61 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

164 
WGUS54 KBMX 082352
FFWBMX
ALC093-133-090300-
/O.NEW.KBMX.FF.W.0028.220608T2352Z-220609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
652 PM CDT Wed Jun 8 2022

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Northern Marion County in northwestern Alabama...
  Winston County in northwestern Alabama...

* Until 1000 PM CDT.

* At 652 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hamilton, Haleyville, Arley, Hackleburg, Double Springs, Addison, 
  Needmore, Lake Buttahatchee, Ashridge, Winston Free State Barn, 
  Brinn, Houston Recreational Area, Moreland, Corinth Rec Area, 
  Brushy Lake, Smith Lake, Inmanfield, Weston, Helicon and Sardis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3419 8819 3431 8791 3430 8711 3410 8711
      3413 8820

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-3 INCHES IN 1 HOUR

$$

40/Sizemore
1 follow-up statement
334 
WGUS74 KBMX 090229
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
929 PM CDT Wed Jun 8 2022

ALC093-133-090239-
/O.CAN.KBMX.FF.W.0028.000000T0000Z-220609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion AL-Winston AL-
929 PM CDT Wed Jun 8 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN MARION AND WINSTON 
COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose an 
immediate threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 AM CDT for a portion of 
central Alabama.

LAT...LON 3419 8819 3431 8791 3430 8711 3410 8711
      3413 8820

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:19 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 8, 3:19 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
319 PM CDT Wed Jun 8 2022

.SHORT TERM...
/Updated at 0212 PM CDT Wed Jun 08 2022/
This Afternoon through Thursday.

This morning's rain and thunderstorms left a surface boundary
across the central portion of the forecast area that has become
the focus for developing activity this afternoon. Surface
dewpoints are in the low to mid 70s across much of the area,
pushing CAPE values up to 4000 J/kg. With PW values near and
above 2 inches, continued moisture transport from the southwest,
and low level wind convergence, activity developing along this
stalled boundary will have high rainfall rates. Given the flooding
around the area this morning and saturated ground conditions,
flash flooding is likely. Strong to severe storms also cannot be
ruled out, with damaging winds the main concern. Will continue the
current Flash Flood Watch through 1AM.

Activity will continue to develop through the evening hours,
ahead of an approaching shortwave. This shortwave will bring a
cold front southward, and expect to see a southward trend in
convection overnight and early Thursday morning. Models continue
to show strong moisture transport into the area, with PW values
over 2 inches across the south early tomorrow morning. This area
has seen little to no rainfall over the last 24 hours. Will hold
off on expanding the Flash Flood Watch southward to see radar
trends upstream tonight. As the front sinks southward through the
day tomorrow, drier air will filter into the north with low level
winds becoming northwesterly. Should see a drying trend through
the day tomorrow, with isolated to scattered coverage across the
far south.

14

.LONG TERM...
/Updated at 0259 PM CDT Wed Jun 08 2022/
Thursday night through Tuesday.

Models continue to suggest that the brief respite from the high
efficiency convection will be just that -- brief. The always
tricky northwest upper level flow is advertised to bring another
MCS into Alabama on Friday. This MCS should bring one more last
shot at severe storms and heavy rainfall to the area Friday
(daytime) and Friday evening. 12z models do seem to show the best
instability is getting shunted further to the south/southwest. If
that verifies, then the severe threat would be minimized in scope
and more limited in area.

And just like that, it's over.

Saturday is a day of transition, with lingering lower POPs in the
south. But by Sunday (according to the global models anyway), the
upper air pattern completely flips, and a big time ridge becomes
established across the southeastern states. This would not only
help to suppress organized convection, it would also help to
increase the level of heat. Sure, the soggy ground might help to
keep air temperatures from getting too out of hand. But that same
ground moisture would probably also help to increase dewpoint
levels. Forecasted heat index/apparent temperature levels are
REALLY close to advisory criteria by the time we get to Monday and
Tuesday next week, and I do think it is prudent to start
mentioning it in the HWO (as well as other messaging avenues).

/61/

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous showers and storms are expected this
afternoon and early evening. Expect a lull in activity in the
00-03Z timeframe, before an increase in storm coverage is expected
late tonight. A mix of MVFR and VFR cigs conditions can be
expected through the early evening, with conditions worsening as
terminals are impacted by rainfall. Overnight, expect cigs to
lower to MVFR/IFR heights and remain there through early Thursday
morning.

Have included the most likely times for TSRA at terminals, but
there is a great deal of uncertainty in coverage this afternoon
and evening, and the timing of the next shortwave overnight.

14

&&

.FIRE WEATHER...

Several rounds of rain and thunderstorms are expected through
Friday. Minimum afternoon RH values will be above 40 percent each
day. 20ft winds will be from the southwest to west through tonight
and then become northwesterly Thursday. Rain finally exits by
Saturday night. Hot and dry conditions build Sunday through
Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     66  86  59  85  62 /  60  10   0  40  60
Anniston    69  86  61  85  65 /  60  10   0  40  60
Birmingham  69  88  64  85  66 /  60  10   0  50  60
Tuscaloosa  70  89  66  85  67 /  50  20   0  50  60
Calera      71  88  67  86  68 /  50  20   0  40  70
Auburn      70  88  66  87  68 /  50  20   0  30  60
Montgomery  72  93  69  90  70 /  40  30   0  40  60
Troy        72  92  68  91  68 /  40  40  10  40  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 1 AM CDT Thursday for the following counties:
Bibb...Blount...Calhoun...Cherokee...Chilton...Clay...Cleburne...
Coosa...Etowah...Fayette...Jefferson...Marion...Randolph...
Shelby...St. Clair...Talladega...Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jun 8, 3:31 PM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
331 PM CDT Wed Jun 8 2022

ALZ011>015-017>050-092345-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
331 PM CDT Wed Jun 8 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Additional heavy rainfall remains possible over parts of Central
Alabama through the overnight hours. This rainfall may lead to
flooding, especially in areas that received excessive rain the past
24 hours. A Flood Watch is in effect for a large part of north
central Alabama.

Strong to severe storms may also occur into the overnight hours
across Central Alabama. Multiple waves of convection are expected
with breaks in between. Damaging winds and large hail will be the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another storm system is expected to move into the area Friday
afternoon through Friday night. This could lead to severe storms
capable of producing damaging winds and large hail, mainly across the
southwest half of Central Alabama.

Heat begins building over Central Alabama next week. On Monday and
Tuesday, many locations will experience high temperatures in the mid
90s. Surface dew points will be in the 70s. The heat combined with
the moisture content may increase Heat Indices to around 105
degrees in several locations.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through tonight and again on Friday.

In the hours before

Special weather statement, Jun 8, 6:03 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
603 PM CDT Wed Jun 8 2022

ALZ014-082330-
Winston AL-
603 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of northern Winston
County through 630 PM CDT...

At 603 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Inmanfield to near
Ashridge to Haleyville. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Haleyville, Arley, Double Springs, Addison, Houston Recreational
Area, Nesmith, Brushy Lake, Helicon, Inmanfield, Ashridge, Sardis,
Needmore, Moreland, Winston Free State Barn, Smith Lake, Houston,
Posey Field Airport, Winston County Airport, Cane Creek and Pebble.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Alabama.

&&

LAT...LON 3430 8711 3411 8711 3412 8735 3415 8764
      3430 8763
TIME...MOT...LOC 2303Z 284DEG 28KT 3435 8712 3424 8740 3423 8762

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

32/Davis
Special weather statement, Jun 8, 6:07 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
607 PM CDT Wed Jun 8 2022

ALZ012-082345-
Lamar AL-
607 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of Lamar County through
645 PM CDT...

At 607 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Crews to near Bedford to 6 miles west of
Millport. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vernon, Sulligent, Millport, Kennedy, Beaverton, Blooming Grove,
Lamar County Airport, Crews, Bedford, Crossville, Cody, Lamar County
Public Lake, Star, Pine Springs, Hightogy and Melborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern and west central Alabama.

&&

LAT...LON 3377 8824 3394 8815 3396 8795 3353 8795
      3353 8827
TIME...MOT...LOC 2307Z 277DEG 26KT 3393 8809 3376 8817 3359 8819

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

32/Davis
Special weather statement, Jun 8, 6:14 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
614 PM CDT Wed Jun 8 2022

ALZ013>015-090000-
Fayette AL-Walker AL-Winston AL-
614 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of northern Walker,
southeastern Winston and Fayette Counties through 700 PM CDT...

At 614 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nauvoo to near Fayette. Movement was east
at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jasper, Winfield, Fayette, Carbon Hill, Berry, Oakman, Glen Allen,
Kansas, Nauvoo, Belk, Gu-
Win, Eldridge, Curry, Camp McDowell, Smith Dam, Bluff, Bankston,
Smith Lake, Wayside and Richard Arthur Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, northwestern and west central Alabama.

&&

LAT...LON 3392 8795 3391 8764 3396 8764 3408 8711
      3399 8711 3399 8715 3397 8714 3393 8709
      3389 8709 3387 8701 3386 8702 3369 8743
      3353 8795
TIME...MOT...LOC 2314Z 259DEG 38KT 3394 8742 3366 8785

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jun 8, 6:25 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
625 PM CDT Wed Jun 8 2022

ALZ011-012-090015-
Marion AL-Lamar AL-
625 PM CDT Wed Jun 8 2022

...Strong thunderstorms will impact portions of central Marion and
northern Lamar Counties through 715 PM CDT...

At 625 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weston to 9 miles northwest of Bedford.
Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamilton, Winfield, Sulligent, Guin, Brilliant, Glen Allen, Detroit,
Beaverton, Gu-
Win, Weston, Blooming Grove, Lamar County Airport, Brinn, Lake
Buttahatchee, Crews, Twin, Tucker, Henson Springs, Rankin Fite
Airport and Pine Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern and west central Alabama.

&&

LAT...LON 3409 8820 3424 8806 3413 8764 3396 8764
      3391 8773 3392 8795 3379 8795 3380 8824
TIME...MOT...LOC 2325Z 297DEG 23KT 3418 8801 3388 8832

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

32/Davis
Local storm report, Jun 8, 6:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND GST     POSEY FIELD AIRPORT     34.28N 87.60W
06/08/2022  M40 MPH          WINSTON            AL   AWOS

            K1M4 AWOS MEASURED PEAK GUST OF 35 KTS (40
            MPH).

&&

AS
Special weather statement, Jun 8, 6:35 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
635 PM CDT Wed Jun 8 2022

ALZ013-015-023-024-090015-
Fayette AL-Walker AL-Jefferson AL-Tuscaloosa AL-
635 PM CDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of southeastern Walker,
northwestern Tuscaloosa, west central Jefferson and southeastern
Fayette Counties through 715 PM CDT...

At 634 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samantha, or 17 miles southeast of Fayette, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cordova, Berry, Parrish, Oakman, Boley Springs, Gorgas Steam Plant,
Samantha, Gorgas, Bankhead Lock And Dam, Whitson, Goodsprings,
Barney, Windham Springs, New Lexington, Birmingport, Wiley, The Wye,
Tutwiler and Little Shoal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and west central Alabama.

&&

LAT...LON 3340 8772 3359 8776 3378 8721 3361 8704
      3342 8720
TIME...MOT...LOC 2334Z 259DEG 32KT 3351 8763

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:06 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne66 min
Jun 7, 7:08 PM CDTSpecial Weather StatementBMXDeKalb52 min
Jun 7, 8:12 PM CDTFlash Flood WarningBMXCalhoun, Cleburne110 min
Jun 7, 10:00 PM CDTAreal Flood WarningBMXEtowah8 hr
Jun 8, 1:37 AM CDTAreal Flood AdvisoryBMXWalker, Winston3 hr
Jun 8, 2:34 AM CDTFlash Flood WarningBMXJefferson, Shelby5 hr
Jun 8, 2:56 AM CDTSpecial Weather StatementBMXShelby34 min
Jun 8, 3:01 AM CDTAreal Flood AdvisoryBMXChilton, Shelby119 min
Jun 8, 3:14 AM CDTSpecial Weather StatementBMXWalker46 min
Jun 8, 3:15 AM CDTSpecial Weather StatementBMXBibb45 min
Jun 8, 3:31 AM CDTSpecial Weather StatementBMXBibb29 min
Jun 8, 3:51 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa24 min
Jun 8, 3:56 AM CDTSpecial Weather StatementBMXJefferson34 min
Jun 8, 4:10 AM CDTSevere Thunderstorm WarningBMXBibb26 min
Jun 8, 4:30 AM CDTFlash Flood WarningBMXWalker, Winston3 hr
Jun 8, 4:42 AM CDTFlash Flood WarningBMXShelby3 hr
Jun 8, 4:55 AM CDTSpecial Weather StatementBMXBibb35 min
Jun 8, 5:13 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton47 min
Jun 8, 5:29 AM CDTFlash Flood WarningBMXJefferson3 hr
Jun 8, 5:49 AM CDTFlood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more19 hr
Jun 8, 6:57 AM CDTSpecial Weather StatementBMXChilton, Coosa48 min
Jun 8, 7:18 AM CDTFlash Flood WarningBMXSt. Clair, Shelby, Talladega3 hr
Jun 8, 7:46 AM CDTAreal Flood WarningBMXJefferson, Shelby17 hr
Jun 8, 8:22 AM CDTFlash Flood WarningBMXClay, Talladega3 hr
Jun 8, 11:27 AM CDTAreal Flood WarningBMXClay, Talladega5 hr
Jun 8, 12:49 PM CDTSevere Thunderstorm WarningBMXLamar, Marion41 min
Jun 8, 12:55 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby8 hr
Jun 8, 1:17 PM CDTRiver Flood WarningBMXJefferson17 hr
Jun 8, 1:32 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 8, 1:42 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 8, 2:12 PM CDTSpecial Weather StatementBMXShelby48 min
Jun 8, 2:32 PM CDTSevere Thunderstorm WarningBMXShelby43 min
Jun 8, 2:59 PM CDTSpecial Weather StatementBMXTalladega46 min
Jun 8, 3:25 PM CDTSpecial Weather StatementBMXJefferson35 min
Jun 8, 3:42 PM CDTSpecial Weather StatementBMXSt. Clair48 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jun 8, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun27 min
Jun 8, 4:48 PM CDTAreal Flood WarningBMXClay, Talladega4 hr
Jun 8, 5:32 PM CDTSevere Thunderstorm WarningBMXMarion58 min
Jun 8, 5:55 PM CDTSevere Thunderstorm WarningBMXMarion35 min
Jun 8, 6:03 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 8, 6:14 PM CDTSpecial Weather StatementBMXFayette, Walker46 min
Jun 8, 6:18 PM CDTSevere Thunderstorm WarningBMXWinston42 min
Jun 8, 6:25 PM CDTSpecial Weather StatementBMXMarion50 min
Jun 8, 6:35 PM CDTSpecial Weather StatementBMXWalker40 min

Nearby

Flash Flood Warnings in Alabama, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.